Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 177, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 28, 2014, 1:27 AM CDT for 6 counties in Kansas. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2014, 1:27 AM CDT (06:27 UTC)
- Expired
- Jun 28, 2014, 2:30 AM CDT
- In force
- 63 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Finney County, KS, Ford County, KS, Gray County, KS, Hodgeman County, KS, Lane County, KS, Ness County, KS
The radar
The Dodge City radar (KDDC), 37 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 1:38 AM CDT | TSTM WND GST 60 | 4 Ssw Kalvesta, KS | |
| Jun 28, 2:07 AM CDT | HAIL 0.25 | Cimarron, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.5 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2653 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
511
WUUS53 KDDC 280627
SVRDDC
KSC055-057-069-083-101-135-280730-
/O.NEW.KDDC.SV.W.0177.140628T0627Z-140628T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
127 AM CDT SAT JUN 28 2014
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FINNEY COUNTY IN SOUTHWEST KANSAS...
NORTHERN FORD COUNTY IN SOUTHWEST KANSAS...
NORTHERN GRAY COUNTY IN SOUTHWEST KANSAS...
HODGEMAN COUNTY IN SOUTHWEST KANSAS...
SOUTHEASTERN LANE COUNTY IN WEST CENTRAL KANSAS...
SOUTHERN NESS COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 230 AM CDT
* AT 124 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
KALVESTA...AND MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
CIMARRON...KALVESTA...HOWELL...DODGE CITY...FT. DODGE...WRIGHT...
JETMORE...SPEARVILLE...HANSTON...BELLEFONT...WINDHORST AND GRAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3834 9963 3771 9958 3774 10056 3832 10060
TIME...MOT...LOC 0626Z 262DEG 40KT 3808 10043
HAIL...1.25IN
WIND...70MPH
$$
FINCH4 follow-up statements
154
WWUS53 KDDC 280644
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
144 AM CDT SAT JUN 28 2014
KSC055-057-069-083-101-135-280730-
/O.CON.KDDC.SV.W.0177.000000T0000Z-140628T0730Z/
NESS KS-LANE KS-HODGEMAN KS-GRAY KS-FINNEY KS-FORD KS-
144 AM CDT SAT JUN 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FORD...NORTHEASTERN FINNEY...NORTHERN GRAY...HODGEMAN...SOUTHEASTERN
LANE AND SOUTHERN NESS COUNTIES UNTIL 230 AM CDT...
AT 143 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF KALVESTA...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DODGE CITY...FT. DODGE...WRIGHT...JETMORE...SPEARVILLE...HANSTON...
BELLEFONT...WINDHORST AND GRAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3834 9963 3771 9958 3774 10056 3832 10060
TIME...MOT...LOC 0644Z 262DEG 40KT 3811 10018
HAIL...1.00IN
WIND...60MPH
$$
FINCH695
WWUS53 KDDC 280656
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
156 AM CDT SAT JUN 28 2014
KSC055-101-280706-
/O.CAN.KDDC.SV.W.0177.000000T0000Z-140628T0730Z/
LANE KS-FINNEY KS-
156 AM CDT SAT JUN 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FINNEY AND
SOUTHEASTERN LANE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3799 10018 3832 10019 3834 9963 3771 9958
3774 10056
TIME...MOT...LOC 0656Z 262DEG 40KT 3813 10001
$$
KSC057-069-083-135-280730-
/O.CON.KDDC.SV.W.0177.000000T0000Z-140628T0730Z/
NESS KS-HODGEMAN KS-GRAY KS-FORD KS-
156 AM CDT SAT JUN 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FORD...NORTHERN GRAY...HODGEMAN AND SOUTHERN NESS COUNTIES UNTIL 230
AM CDT...
AT 152 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
JETMORE...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WRIGHT...JETMORE...SPEARVILLE...HANSTON...BELLEFONT...WINDHORST AND
GRAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3799 10018 3832 10019 3834 9963 3771 9958
3774 10056
TIME...MOT...LOC 0656Z 262DEG 40KT 3813 10001
HAIL...0.75IN
WIND...60MPH
$$
FINCH397
WWUS53 KDDC 280723
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
223 AM CDT SAT JUN 28 2014
KSC135-280732-
/O.CAN.KDDC.SV.W.0177.000000T0000Z-140628T0730Z/
NESS KS-
223 AM CDT SAT JUN 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NESS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3774 10056 3788 10019 3799 9998 3826 9969
3826 9963 3771 9958
TIME...MOT...LOC 0722Z 308DEG 66KT 3776 9989
$$
KSC057-069-083-280730-
/O.CON.KDDC.SV.W.0177.000000T0000Z-140628T0730Z/
HODGEMAN KS-GRAY KS-FORD KS-
223 AM CDT SAT JUN 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FORD...EAST CENTRAL GRAY AND EASTERN HODGEMAN COUNTIES UNTIL 230 AM
CDT...
AT 220 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WRIGHT...AND
MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPEARVILLE...BELLEFONT AND WINDHORST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3774 10056 3788 10019 3799 9998 3826 9969
3826 9963 3771 9958
TIME...MOT...LOC 0722Z 308DEG 66KT 3776 9989
HAIL...<.75IN
WIND...60MPH
$$
FINCH197
WWUS53 KDDC 280729
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
229 AM CDT SAT JUN 28 2014
KSC057-069-083-280739-
/O.EXP.KDDC.SV.W.0177.000000T0000Z-140628T0730Z/
HODGEMAN KS-GRAY KS-FORD KS-
229 AM CDT SAT JUN 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FORD...EAST CENTRAL
GRAY AND EASTERN HODGEMAN COUNTIES WILL EXPIRE AT 230 AM CDT/130 AM
MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3774 10056 3788 10019 3799 9998 3826 9969
3826 9963 3771 9958
TIME...MOT...LOC 0729Z 308DEG 66KT 3768 9976
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 1:02 AM CDT, 25 minutes earlier.
Area forecast discussion, Jun 28, 1:02 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 102 AM CDT Sat Jun 28 2014 ...Updated aviation discussion... .SHORT TERM...(This afternoon through Saturday) ISSUED AT 1128 AM CDT FRI JUN 27 2014 Later afternoon and evening thunderstorms are expected. The best chance for storms will be near the I70 corridor where capping is weaker and there is better moisture convergence. Thermodynamically, the setup is impressive with 3500 J/kg of SBCAPE, 8.5 C/KM lapse rates, and decent boundary layer dewpoints. A few problems with today's setup though. All the models show backing upper level winds and only about 35 kt of 0-EL shear. This suggests that storm mode tonight will likely be on the HP side. PWATs are forecast to be in the 1.5" range, which is well above normal. This also suggests storms with high precipitation efficiency. Feel the most discrete storms will be up in GLD's area, where mean flow and boundary layer winds are more orthogonal. There could be an isolated tornado up north, as the HRRR is indicating some updraft helicity. In addition, low level directional and speed shear is not that bad. Given the aforementioned upper level shear, it won't take long through before you get cold pools and resultant upscale growth, so that should cut down on the tornado chances. Precip will exit the area late tonight. Additional MCS activity is possible tomorrow afternoon, with better moisture convergence and lift along and east of Highway 283. .LONG TERM...(Saturday night through Friday) ISSUED AT 1214 PM CDT FRI JUN 27 2014 The main upper jet and storm track shifts north on Sunday then a northern branch upper trough swings across the Northern and Central Plains late Monday and Monday night with a chance for thunderstorms. Unsettled weather continues in back of the upper trough into Thursday with northwest flow aloft and more chances for showers and thunderstorms. By Friday and upper level ridge is forecast with dry weather for a change. At the surface, a deepening trough of low pressure in the Rockies will give strong southerly winds of 25 to 35 mph on Sunday, with a cold front moving across western Kansas late Monday and winds shifting to the north and gusty. Cooler temps will follow the front as high pressure builds into the Plains with weaker winds into mid next week. Lows will be mild in the 60s and 70s, with highs in the 90s Sunday and Monday, cooling into the 80s Tuesday into Thursday behind the cold front, then back into the 90s by Friday. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) ISSUED AT 102 AM CDT SAT JUN 28 2014 Clusters of thunderstorms will track east across central and southwest Kansas through the early morning hours. Expect variable and gusty winds along with MVFR visibilities in moderate to heavy rain at the TAF sites as the storms move through. Conditions will be improving across the area after 10z as the area of storms moves east. There could be some MVFR visibility reductions in mist around sunrise. While some uncertainty exists on areal coverage and location, there could be additional thunderstorms developing after 21z at Hays and Dodge City. && .PRELIMINARY POINT TEMPS/POPS... DDC 67 95 74 91 / 10 10 10 20 GCK 66 97 72 91 / 10 10 10 10 EHA 63 101 70 95 / 0 0 10 20 LBL 67 99 74 95 / 10 0 10 20 HYS 67 95 72 89 / 10 10 10 10 P28 70 94 75 97 / 20 10 10 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Sugden LONG TERM...Kruse AVIATION...Gerard
Hazardous weather outlook, Jun 27, 4:44 PM CDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 444 PM CDT FRI JUN 27 2014 KSZ030-031-043>046-061>066-074>081-084>090-282145- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 444 PM CDT FRI JUN 27 2014 /344 PM MDT FRI JUN 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT SCATTERED SEVERE THUNDERSTORMS, WITH LARGE HAIL UP TO GOLF BALL SIZE, DAMAGING WINDS OVER 60 MPH, VERY HEAVY RAINFALL, FREQUENT LIGHTNING, ALONG WITH ISOLATED TORNADOES, WILL BEGIN TO DEVELOP ALONG A DRYLINE OVER FAR WESTERN KANSAS BY 5 TO 6 PM CDT. THEY WILL THEN MOVE EAST TO NEAR A SCOTT CITY TO GARDEN CITY AND A LIBERAL LINE BY AROUND 7 TO 9 PM CDT, THEN TO NEAR WAKEENEY, DODGE CITY, AND ASHLAND BY AROUND 8 TO 10 PM CDT. A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CDT. MORE SEVERE THUNDERSTORMS ARE EXPECTED ALONG A COLD FRONT LATER TONIGHT, FARTHER EAST INTO THE HAYS AREA AND DOWN TO MEDICINE LODGE, AND THE TORNADO THREAT WILL BE NOT AS GREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY AFTERNOON WITH A HAIL THREAT. ADDITIONAL THUNDERSTORMS ARE EXPECTED AGAIN IN THE MONDAY NIGHT THROUGH THURSDAY TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 06
In the hours before
Local storm report, Jun 28, 12:30 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1230 AM CDT SAT JUN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL KENDALL 37.94N 101.54W
06/28/2014 E1.00 INCH HAMILTON KS TRAINED SPOTTER
&&
MRUSSELLLocal storm report, Jun 28, 12:37 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1237 AM CDT SAT JUN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 AM HAIL INGALLS 37.83N 100.45W
06/28/2014 E0.25 INCH GRAY KS TRAINED SPOTTER
&&
MRUSSELLLocal storm report, Jun 28, 12:52 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1252 AM CDT SAT JUN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM TSTM WND GST 4 W HEALY 38.60N 100.69W
06/27/2014 E65.00 MPH SCOTT KS LAW ENFORCEMENT
WINDS ESTIMATED AT 60-70 MPH.
&&
GERARDLocal storm report, Jun 28, 12:55 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1255 AM CDT SAT JUN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HAIL 11 N DEERFIELD 38.14N 101.13W
06/28/2014 E1.50 INCH KEARNY KS TRAINED SPOTTER
&&
MRUSSELLLocal storm report, Jun 28, 1:12 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
112 AM CDT SAT JUN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 AM HAIL 3 E KENDALL 37.94N 101.49W
06/28/2014 E1.00 INCH KEARNY KS LAW ENFORCEMENT
&&
JFINCHLocal storm report, Jun 28, 1:24 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
124 AM CDT SAT JUN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND GST 4 NW PIERCEVILLE 37.93N 100.72W
06/28/2014 M59.00 MPH FINNEY KS ASOS
WIND REPORT IS FROM THE GARDEN CITY ASOS.
&&
GERARDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 9:43 PM CDT | Special Weather Statement | DDC | Scott | 47 min |
| Jun 27, 9:51 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 39 min |
| Jun 27, 10:29 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 61 min |
| Jun 27, 10:42 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell | 46 min |
| Jun 27, 10:57 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 63 min |
| Jun 27, 11:17 PM CDT | Special Weather Statement | DDC | Grant | 43 min |
| Jun 27, 11:25 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Scott | 65 min |
| Jun 27, 11:40 PM CDT | Areal Flood Warning | DDC | Lane, Scott | 12 hr |
| Jun 27, 11:46 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hamilton, Kearny, Stanton | 59 min |
| Jun 28, 12:06 AM CDT | Special Weather Statement | DDC | Gray | 39 min |
| Jun 28, 12:21 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Haskell, Hodgeman | 54 min |
| Jun 28, 12:34 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Hamilton, Kearny, Scott | 43 min |
| Jun 28, 1:03 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Lane | 57 min |
| Jun 28, 1:35 AM CDT | Flash Flood Warning | DDC | Ness, Trego | 3 hr |
| Jun 28, 2:18 AM CDT | Flash Flood Warning | DDC | Finney, Gray, Kearny | 3 hr |
| Jun 28, 2:51 AM CDT | Special Weather Statement | DDC | Kearny | 39 min |
| Jun 28, 4:04 AM CDT | Flash Flood Warning | DDC | Finney, Gray, Hodgeman | 3 hr |
| Jun 28, 4:23 AM CDT | Areal Flood Warning | DDC | Ellis, Ness, Rush, Trego | 12 hr |
| Jun 28, 4:37 AM CDT | Areal Flood Warning | DDC | Grant, Haskell | 12 hr |
| Jun 28, 5:32 AM CDT | Areal Flood Warning | DDC | Finney, Gray, Kearny | 12 hr |
| Jun 28, 3:46 PM CDT | Areal Flood Warning | DDC | Grant | 8 hr |
| Jun 28, 3:48 PM CDT | Areal Flood Warning | DDC | Finney, Gray | 8 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.